Skip to Content

Going to start 20 Mg prozac been taking 10mg will side effects increase?

Responses (4)

WildcatVet 14 Nov 2012

Hi, rabbit. What side effects are you having? Is your doctor aware of this? S/He might consider keeping you on a lower dose until you're tolerating the med better, but if you're doing okay on the lower dose the new dosage shouldn't make a huge difference - hopefully only a couple of days while your system adjusts. Best wishes, WC

rabbithunter 15 Nov 2012

I was having a little bit more anxiety and headache dizziness but it has leveled off pretty good still no appatite but getting better Dr. Said we should move up 10 more

Qiniselani 14 Nov 2012

I will be happy if you add a dosage bcos you are adviced by your doc to do sa. Changing a dosage won't increase your effects because the drug is used to your body. You increase because your anxiety needs a bigger dose. If your system is used to the drug you won't even feel side effect but these tablets are for relaxation of your mind you will sllep

jenrat79 14 Nov 2012

Well this is an antidepressant so if you have been taking 10mg for more than 6wks and it's not helping your depression, then a 10mg dose increase probably won't help and you need to try another medication. However, if the 10mg has been helping you just not enough, the dose increase will probably help you more. As for the side effects, if you are having bad side effects, I would talk to your dr about trying another med. But if your side effects are minimal and not enough to effect your daily lifestyle, 10 more mg should not affect you that much.

Anonymous 14 Nov 2012

Hello rabbithunter. I doubt that the side effects will increase. If they do, it should be minimal. Regards pledge

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions